Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Seroquel XR Side Effects? blacktshirt

Posted by Deneb on April 19, 2010, at 14:14:30

In reply to Re: Seroquel XR Side Effects?, posted by blacktshirt on April 19, 2010, at 13:56:50

Hello Blacktshirt!

Welcome to Psycho-Babble. I think weight gain is a very common side effect of atypical anti-psychotics. Some like Zyprexa seem to be worse than others. I too have gained weight over the years, but I cannot be 100% sure that it is my meds and not just the aging process that has caused my weight gain. My weight gain has been slow, but I would say I've gained 25 pounds in 10 years. I'm taking a small dose of Risperdal and a high dose of SSRI.

Congrats to you for losing and maintaining your 35 pound loss! Maintaining weight loss is the hardest part. I really hope you can get your appetite under control as I imagine it would really suck to regain that weight again. If the Seroquel is not really doing anything, I would agree that you should talk to your doctor about whether or not it is necessary.

Deneb


Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Deneb thread:944004
URL: http://www.dr-bob.org/babble/20100416/msgs/944033.html